On the tree with diameter 4 and maximal energy
Suonan Renqian,
Yunpeng Ge,
Bofeng Huo,
Shengjin Ji and
Qiangqiang Diao
Applied Mathematics and Computation, 2015, vol. 268, issue C, 364-374
Abstract:
The energy of a simple graph is defined as the sum of the absolute values of all the eigenvalues of its adjacency matrix. Jianping found the structure of trees which have maximal energy among all trees of diameter 4 whose centers are of degree t. This paper generalizes the result. We determine the structure of the general tree of diameter 4 and maximal energy.
Keywords: Graph energy; Tree; Diameter; Maximal energy (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300315008413
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:268:y:2015:i:c:p:364-374
DOI: 10.1016/j.amc.2015.06.060
Access Statistics for this article
Applied Mathematics and Computation is currently edited by Theodore Simos
More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().